Alert archive / Georgia / Special Weather Statements in 2020

Special Weather Statement, NWS Atlanta, GA

March 4, 2020Telfair County, Wheeler County, Georgia

NWS Atlanta, GA issued this special weather statement at Mar 4, 2020, 9:21 AM EST for Telfair County, Wheeler County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 4, 2020, 9:21 AM EST (14:21 UTC)
Expired
Mar 4, 2020, 9:45 AM EST
In force
24 min
Issued by
NWS Atlanta, GA
Wind
40

Counties Telfair County, GA, Wheeler County, GA

The radar

The Robins AFB radar (KJGX), 85 km from the middle of the area, began a volume at 14:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 2.4 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2020-03-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 464 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2020-03-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 171 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
464 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
722 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
171 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

770 
WWUS82 KFFC 041421
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
921 AM EST Wed Mar 4 2020
 
GAZ109>111-041445-
Wheeler GA-Telfair GA-Dodge GA-
921 AM EST Wed Mar 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR WHEELER...TELFAIR AND
SOUTHEASTERN DODGE COUNTIES UNTIL 945 AM EST...

At 921 AM EST...a strong thunderstorm was near Milan, or 11 miles
southwest of McRae...moving east at 50 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning 
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects. Heavy rain may cause temporary 
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
McRae, Alamo, Helena, Lumber City, Glenwood, Milan, Rhine, Scotland,
Chauncey, Towns, Spring Hill, Landsburg, Jay Bird Springs,
Temperance, China Hill, Five Points, Achord, Little Ocmulgee State
Park, Jordan and Workmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3181 8314 3182 8315 3193 8322 3210 8318
      3217 8300 3215 8299 3220 8289 3220 8286
      3224 8280 3230 8265 3225 8265 3216 8261
      3213 8263 3208 8262 3201 8260 3196 8254
      3192 8263 3192 8268 3186 8276 3181 8308
TIME...MOT...LOC 1421Z 259DEG 45KT 3195 8303 

WIND...40MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Mar 4, 6:51 AM EST, 2 hours 30 minutes earlier.

Area forecast discussion, Mar 4, 6:51 AM EST, 2 hours 30 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
651 AM EST Wed Mar 4 2020

.UPDATE...

Widespread fog and patches of dense fog remain in place across
central Georgia, primarily along and south of a line from Newnan to
Covington to Washington, and is expected to dissipate by mid-
morning. Precipitation has begun to build into the forecast area
from the south and west, and is still expected to become widespread
and increase in intensity through the day today. With high stream
flows and already saturated soils, runoff from this additional rain
will lead to a greater threat for flooding concerns. Some isolated
thunderstorms are also expected this afternoon, primarily across
central Georgia. There is a chance that a few storms could become
strong to marginally severe in portions of our far southern tier,
with damaging wind gusts being the primary threat.
Updated for the 12Z Aviation Discussion.

&&

.PREV DISCUSSION... /Issued 327 AM EST Wed Mar 4 2020/

SHORT TERM /Today through Thursday/...

Another relative break in precipitation is ongoing as the short term
period begins. A band of light showers is ongoing across the I-20
corridor due to an axis of convergence at the mid levels. However,
rainfall totals associated with this band are negligible and are
anticipated to be less than a tenth of an inch. South of this band
of showers, clearing skies, light winds, and wet soils from recent
rainfall is allowing for the development of patchy fog, which is
expected to linger into the mid-morning today. Continued
southwesterly flow aloft over much of the southeastern CONUS is
keeping conditions warm and moist. Dewpoints ranging from the upper
40s in north Georgia to the low 60s in central Georgia and and
precipitable water values between 1 and 1.25 inches are in place
across north and central Georgia as a result of this moisture. Low
temperatures in the upper 40s and 50s this morning will only
increase to the upper 50s to low 60s this afternoon.

The break in precipitation is expected to be short-lived. An upper
level shortwave and associated surface low moving northeastward over
the Gulf Coast today will help reinforce the frontal boundary
stalled across south Georgia, ultimately bringing another round of
heavy rain to the area during the daytime today. Likely to
categorical PoPs will spread northward into central Georgia early
this morning and develop northward throughout the day today. The
heaviest rainfall today is expected across central Georgia, with an
additional 1-2 inches of rainfall south of I-20 and progressively
diminishing amounts further north. The persistent warm and moist
airmass will allow for sufficient instability to support isolated
thunderstorms primarily across central Georgia today. Severe weather
is not anticipated, although a strong storm or two in the southeast
portion of the forecast area cannot be ruled out.

Strong isentropic lift ahead of the approaching shortwave
disturbance is expected to promote a shield of widespread
precipitation over central Georgia on Wednesday night before lifting
northward and focusing over north Georgia through Thursday morning.
The low pressure system will then shift east of the forecast area
during the afternoon on Thursday, leading to precipitation to
diminish from west to east at the end of the short term period.
Another 1-1.5 inches of rainfall is expected south of I-20 on
Thursday, bringing expected rainfall totals to between 2 to 3.5
inches south of I-20 with diminishing chances further north. Due to
the additional rainfall forecast over these two days, the Flash
Flood Watch continues for portions of north and central Georgia
beginning this morning and continuing through Thursday afternoon.

King

LONG TERM /Thursday Night through Tuesday/...

The long term period starts on Thursday evening with the majority of
the rain exiting the CWA by Friday morning as the parent surface low
moves off the northeastern US seaboard. As the system exits the off
the coast, a surface high should sink into the SE with upper level
ridging and NW flow aloft providing dry and sunny conditions through
Sunday.

Being the bearer of bad news, southwesterly flow returns on Monday
ahead of the next approaching system. There are currently model
discrepancies between the GFS and ECMWF in regards to early next
week's system with the ECMWF having a faster and more progressive
system as compared to the GFS. Regardless, PWATS remain above
seasonal normals with rain chances returning for early next week and
through the rest of the extended forecast.

Temperatures through Sunday will be 5 to 10 degrees below average
before swinging to above average for the rest of the extended
period.

Morgan

&&

.AVIATION...
12Z Update...
VFR ceilings are in place across the metro ATL sites and AHN, but
have begun to lower to MVFR across CSG/MCN. MVFR/IFR conditions
are expected to develop at the northern sites by 16-17Z, and
remain at all sites through the end of the TAF period. Fog is in
place across central Georgia, primarily over MCN, and should
dissipate by 15Z. Nonetheless, MVFR visibility restrictions will
still be possible with any SHRA that occurs. SHRA has begun to
redevelop across the area and is anticipated at all TAF sites
through the remainder of today and overnight. TSRA is also
possible at CSG/MCN, with a TEMPO group introduced for the next
couple of hours at each site. NW winds of 4-7 kts at ATL this
morning are expected to shift to NE between 14-17Z, then before
fully shifting NE after 03Z overnight

//ATL Confidence...12Z Update...
Medium confidence on all elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          60  48  52  40 /  80  90  90  20
Atlanta         58  47  53  41 /  80  90  90  20
Blairsville     57  42  49  36 /  60  80  80  20
Cartersville    58  46  54  39 /  80  90  90  20
Columbus        63  51  58  44 /  90 100 100  20
Gainesville     57  46  50  40 /  80  90  90  20
Macon           62  51  55  42 /  90 100 100  20
Rome            59  46  55  39 /  70  80  80  10
Peachtree City  60  48  54  41 /  90 100 100  20
Vidalia         67  53  58  44 /  90  90 100  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Thursday afternoon for the following
zones: Baldwin...Barrow...Bibb...Bleckley...Butts...Carroll...
Chattahoochee...Clayton...Cobb...Coweta...Crawford...Crisp...
DeKalb...Dodge...Dooly...Douglas...Emanuel...Fayette...
Glascock...Greene...Gwinnett...Hancock...Haralson...Harris...
Heard...Henry...Houston...Jasper...Jefferson...Johnson...Jones...
Lamar...Laurens...Macon...Marion...Meriwether...Monroe...
Montgomery...Morgan...Muscogee...Newton...North Fulton...
Oconee...Paulding...Peach...Pike...Pulaski...Putnam...Rockdale...
Schley...South Fulton...Spalding...Stewart...Sumter...Talbot...
Taliaferro...Taylor...Telfair...Toombs...Treutlen...Troup...
Twiggs...Upson...Walton...Warren...Washington...Webster...
Wheeler...Wilcox...Wilkinson.

&&

SHORT TERM...King
LONG TERM....Morgan
AVIATION...King
Hazardous weather outlook, Mar 4, 5:11 AM EST, 4 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
511 AM EST Wed Mar 4 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-051015-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
511 AM EST Wed Mar 4 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

A Flash Flood Watch is in effect for portions of north and central
Georgia, roughly along and south of the Interstate 20 corridor.
Moderate to locally heavy rainfall is expected to occur today with
widespread rainfall amounts of 1.5" to 3.5" likely. Locally
higher amounts are possible. With high streamflows and already
saturated soils, runoff from this additional rain will only
exacerbate ongoing issues.

An isolated strong to marginally severe storm is possible today as
a low pressure system moves east across the southeast states. The
primary hazards will be damaging wind gusts and large hail. An
isolated brief tornado cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

The Flash Flood Watch remains in effect through early Thursday
afternoon.

An isolated strong to marginally severe storm is possible again on
Thursday, mainly across southern portions of the outlook area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Mar 4, 3:48 AM EST, 5 hours 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
348 AM EST Wed Mar 4 2020

GAZ048>062-066>076-078>086-089>098-102>113-041500-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
348 AM EST Wed Mar 4 2020

...PATCHY DENSE FOG EXPECTED DURING THE EARLY MORNING HOURS...

Widespread fog, with patchy dense fog, has developed across
portions of central Georgia, generally along and south of a line
from Newnan to Covington to Washington. Visibilities could drop
below one quarter mile in some locations where dense fog occurs.
The fog will diminish by mid-morning.

Motorists should be alert for rapidly diminishing visibility, drive
with your low-beam headlights and leave extra space between your
vehicle and the one in front of you.
Special weather statement, Mar 4, 7:21 AM EST, 2 hours before
Special Weather Statement
National Weather Service Peachtree City GA
721 AM EST Wed Mar 4 2020

GAZ080-091>093-041245-
Macon GA-Schley GA-Taylor GA-Marion GA-
721 AM EST Wed Mar 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR MACON...SCHLEY...SOUTHEASTERN
TAYLOR AND SOUTHEASTERN MARION COUNTIES UNTIL 745 AM EST...

At 720 AM EST...a strong thunderstorm was over Ellaville...moving
east at 40 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Ellaville, Oglethorpe, Montezuma, Marshallville, Ideal, Putnam,
Murrays Crossroads, Whitewater State Park, Fountainville, La Crosse,
Garden Valley, Hicks, Clearview, Doyle, Bumphead, Winchester,
Bartlett and Walls Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3217 8440 3222 8450 3234 8441 3254 8401
      3252 8400 3251 8402 3251 8395 3243 8384
      3238 8384 3238 8386 3229 8385 3229 8390
      3224 8397 3220 8413 3223 8414 3223 8418
      3219 8418 3216 8431
TIME...MOT...LOC 1220Z 260DEG 36KT 3227 8430

WIND...40MPH
Special weather statement, Mar 4, 8:00 AM EST, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
800 AM EST Wed Mar 4 2020

GAZ104>108-041330-
Crisp GA-Dooly GA-Sumter GA-Wilcox GA-Pulaski GA-
800 AM EST Wed Mar 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR CRISP...SOUTHERN DOOLY...
SOUTHEASTERN SUMTER...WESTERN WILCOX AND SOUTHWESTERN PULASKI
COUNTIES UNTIL 830 AM EST...

At 759 AM EST...a strong thunderstorm was over Leslie, or 12 miles
southeast of Americus...moving east at 50 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Cordele, Vienna, Leslie, Pitts, De Soto, Desoto, Cobb, Lamar, East
Crisp, Fort Early, Georgia Veterans Memorial St Pk, Richwood,
Huntington, Seville, Hatley, Drayton, Pleasant View, Tippettville,
Raines and Tremont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3186 8394 3186 8393 3188 8393 3191 8392
      3192 8419 3201 8421 3222 8358 3186 8352
      3185 8394
TIME...MOT...LOC 1259Z 262DEG 45KT 3194 8410

WIND...40MPH
Special weather statement, Mar 4, 8:36 AM EST, 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
836 AM EST Wed Mar 4 2020

GAZ102-041400-
Stewart GA-
836 AM EST Wed Mar 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN STEWART COUNTY UNTIL 900
AM EST...

At 836 AM EST...a strong thunderstorm was over Eufaula...moving east
at 45 mph.

  HAZARD...40 to 50 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Lumpkin, Richland, Troutman, Kimbrough, Sanford, Westville and
Providence Canyon State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3193 8480 3192 8481 3192 8491 3195 8496
      3198 8496 3198 8501 3197 8503 3199 8504
      3199 8507 3202 8505 3206 8506 3209 8504
      3212 8464 3203 8464 3203 8465 3196 8464
      3192 8466 3193 8468 3192 8469 3192 8477
TIME...MOT...LOC 1336Z 275DEG 39KT 3193 8517

WIND...50MPH
Special weather statement, Mar 4, 9:00 AM EST, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
900 AM EST Wed Mar 4 2020

GAZ102-103-041430-
Stewart GA-Webster GA-
900 AM EST Wed Mar 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN STEWART AND SOUTHERN
WEBSTER COUNTIES UNTIL 930 AM EST...

At 900 AM EST...a strong thunderstorm was near Benevolence, or 9
miles south of Lumpkin...moving east at 50 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Preston, Weston, Troutman, Kimbrough, Sanford, Centerpoint, Dumas and
Leveretts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3192 8467 3193 8468 3192 8469 3192 8480
      3193 8480 3192 8481 3192 8491 3195 8496
      3197 8495 3198 8496 3200 8496 3206 8443
      3204 8443 3204 8444 3193 8444 3192 8446
TIME...MOT...LOC 1400Z 262DEG 45KT 3192 8483

WIND...40MPH
Special weather statement, Mar 4, 9:21 AM EST, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
921 AM EST Wed Mar 4 2020

GAZ109>111-041445-
Wheeler GA-Telfair GA-Dodge GA-
921 AM EST Wed Mar 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR WHEELER...TELFAIR AND
SOUTHEASTERN DODGE COUNTIES UNTIL 945 AM EST...

At 921 AM EST...a strong thunderstorm was near Milan, or 11 miles
southwest of McRae...moving east at 50 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
McRae, Alamo, Helena, Lumber City, Glenwood, Milan, Rhine, Scotland,
Chauncey, Towns, Spring Hill, Landsburg, Jay Bird Springs,
Temperance, China Hill, Five Points, Achord, Little Ocmulgee State
Park, Jordan and Workmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3181 8314 3182 8315 3193 8322 3210 8318
      3217 8300 3215 8299 3220 8289 3220 8286
      3224 8280 3230 8265 3225 8265 3216 8261
      3213 8263 3208 8262 3201 8260 3196 8254
      3192 8263 3192 8268 3186 8276 3181 8308
TIME...MOT...LOC 1421Z 259DEG 45KT 3195 8303

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 9:34 PM ESTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs21 days
Mar 4, 7:21 AM ESTSpecial Weather StatementFFCMacon, Schley24 min
Mar 4, 8:00 AM ESTSpecial Weather StatementFFCCrisp30 min
Mar 4, 8:29 AM ESTRiver Flood WarningFFCFloyd5 days
Mar 4, 8:36 AM ESTSpecial Weather StatementFFCStewart24 min
Mar 4, 9:00 AM ESTSpecial Weather StatementFFCWebster30 min
Mar 4, 9:25 AM ESTSpecial Weather StatementFFCWilcox35 min
Mar 4, 9:53 AM ESTSpecial Weather StatementFFCCrisp, Wilcox112 min
Mar 4, 10:11 AM ESTRiver Flood WarningFFCChattahoochee, Muscogee3 days
Mar 4, 10:11 AM ESTRiver Flood WarningFFCFayette, Spalding4 days
Mar 4, 10:11 AM ESTRiver Flood WarningFFCCrawford, Talbot, Taylor, Upson4 days
Mar 4, 10:11 AM ESTRiver Flood WarningFFCDooly51 hr
Mar 4, 10:11 AM ESTRiver Flood WarningFFCJohnson, Laurens, Washington, Wilkinson8 days
Mar 4, 10:13 AM ESTSpecial Weather StatementFFCToombs17 min
Mar 4, 12:29 PM ESTAreal Flood WarningFFCCrisp, Dodge, Montgomery, Telfair, Wheeler, Wilcox6 hr
Mar 4, 3:27 PM ESTRiver Flood WarningFFCJohnson, Washington, Wilkinson7 days
Mar 4, 4:09 PM ESTAreal Flood WarningFFCStewart, Sumter, Webster6 hr
Mar 4, 4:33 PM ESTFlash Flood WarningFFCCrisp, Dodge, Montgomery, Telfair, Toombs, Wheeler and 1 more6 hr
Mar 4, 5:25 PM ESTSpecial Weather StatementFFCCrisp, Dooly, Stewart, Sumter, Webster, Wilcox35 min
Mar 4, 5:46 PM ESTSpecial Weather StatementFFCDodge, Telfair, Wilcox29 min
Mar 4, 5:58 PM ESTRiver Flood WarningFFCBibb, Crawford, Houston, Peach21 days
Mar 4, 6:20 PM ESTSpecial Weather StatementFFCMontgomery, Telfair, Toombs, Wheeler25 min

Nearby

Special Weather Statements in Georgia, 2020Every special weather statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.